# SDR AALA20021553

- Difficulty date: October 28, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR SUPPORT AT BL0 AND FS 1650.  INSTALLED NEW FLOOR SUPPORT AT STATION 1650 PER AARD 51-20-00-1.  (M)
